Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Frontiers of Mathematical Finance

Journal freely available: Vol. 1, Iss. 1 (2022) -  
General information on the online edition:
Publisher:AIMS, LLC
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Business and Economics; Mathematics
Keyword(s):Finanzmathematik
E-ISSN(s):2769-6715
ZDB-Number:3180026-9
Fulltext online since:Vol. 1, Iss. 1 (2022)
Homepage(s):https://www.aimsciences.org/fmf
Type of appearance:Fulltext, online only
Pricetype:free of charge
Please respect the publisher's terms of use.